Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    542

2 weeks update

yoryi

286 views

Hi people:
I´m here to tell you how my second week on Accutane was. I have noticed a weird pain in my ribs, and I have read online that quite a few others have suffered from this side effect while on Accutane. I´ve also noticed dryness on my nose, near my mouth and on my lips mainly. As for the acne, there is nothing new to report, it still looks the same. I had two nose bleeds this week, at least I was home when they ocurred, but you know you´re taking a harsh drug when this happens haha. 



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×